Applied Mathematics & Information Sciences
The Cesaro Lacunary Ideal Double Sequence Ⲭ2− of φ− Statistical Defined by a Musielak-Orlicz Function
In this paper we introduce some definitions which are the natural combination of the definition of asymptotic equivalence, statistical convergence, f−statistical convergence of Musielak Orlicz function and ideal. In addition, we introduce asymptotically ideal equivalent of double sequences and Musielak fuzzy real numbers and established some relations related to this concept. Finally we introduce the notion of Ces´aro Orlicz asymptotically equivalent sequences of Musielak Orlicz function and establish their relationship with other classes.
Digital Object Identifier (DOI)
Priya, C.; Saivaraju, N.; and Subramanian, N.
"The Cesaro Lacunary Ideal Double Sequence Ⲭ2− of φ− Statistical Defined by a Musielak-Orlicz Function,"
Applied Mathematics & Information Sciences: Vol. 10:
4, Article 38.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol10/iss4/38